Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics



+44 (0)20 7594 5643a.neves




661Huxley BuildingSouth Kensington Campus





My webapge can be found at



Marques FC, Neves A, 2017, Existence of infinitely many minimal hypersurfaces in positive Ricci curvature, Inventiones Mathematicae, Vol:209, ISSN:0020-9910, Pages:577-616

Agol I, Marques FC, Neves A, 2016, MIN-MAX THEORY AND THE ENERGY OF LINKS, Journal of the American Mathematical Society, Vol:29, ISSN:0894-0347, Pages:561-578

Lee DA, Neves A, 2015, The Penrose Inequality for Asymptotically Locally Hyperbolic Spaces with Nonpositive Mass, Communications in Mathematical Physics, Vol:339, ISSN:0010-3616, Pages:327-352

Marques FC, Neves A, 2014, Min-Max theory and the Willmore conjecture, Annals of Mathematics, Vol:179, ISSN:0003-486X, Pages:683-782

Marques FC, Neves A, 2013, Min-max theory, Willmore conjecture and the energy of links, Bulletin of the Brazilian Mathematical Society, Vol:44, ISSN:1678-7544, Pages:681-707

More Publications